# SDR UIEA2018111302594

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,480 hours, 19,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK OFF EICAS MESSAGE.  QRH COMPLIED WITH.   NO BLEED AIR SUPPLIED TO LEFT PACK ,  PERFORMED AN OPS CHECK OF THE LEFT PACK IAW AMM 21-51-00, NO FAULTS NOTED.  OPS CHECKED GOOD.
